# SDR 95ZZZX3156

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770JS
- Make and model: Boeing 707338C
- Aircraft serial: 19626
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 6595600
- Condition: Cracked
- Location: Nr 2-3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A C3 CHECK AND THE A.A.C.I.P. SB 3173, FOUND NR 2 AND NR 3 OVERWING FITTING CRACKED FORWARD OF FUSELAGE ATTACHMENT BOLT.  INSTALLED NEW TYPE FITTING:  NR 1,  PYLON AT:  ATT 51,029/ATC 20,325, FEB 91.  NR 2 AND NR 3, ATT 52,324/ATC 20,629 MAY 95.  NR 4, REPLACED, PREVENTIVE ONLY, MAY 95.
